A sufficient condition for optimality for convex differential inclusions with distributed parameters, and duality
Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1344-1357
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_8_a7,
author = {E. N. Makhmudov},
title = {A sufficient condition for optimality for convex differential inclusions with distributed parameters, and duality},
journal = {Differencialʹnye uravneni\^a},
pages = {1344--1357},
year = {1991},
volume = {27},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_8_a7/}
}
TY - JOUR AU - E. N. Makhmudov TI - A sufficient condition for optimality for convex differential inclusions with distributed parameters, and duality JO - Differencialʹnye uravneniâ PY - 1991 SP - 1344 EP - 1357 VL - 27 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_8_a7/ LA - ru ID - DE_1991_27_8_a7 ER -
E. N. Makhmudov. A sufficient condition for optimality for convex differential inclusions with distributed parameters, and duality. Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1344-1357. http://geodesic.mathdoc.fr/item/DE_1991_27_8_a7/